| Model Number |
CYF-VH |
| Medical Device Problem Codes |
Corroded (1131); Crack (1135); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the cysto-nephro videoscope for a separate issue.During the device analysis, the bending section cover glue was cracked off/detached, and the objective lens had corrosion.There was no patient involvement, and no harm was reported as a result of this event.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The reported issue was confirmed; the bending section cover glue was cracked off/detached, and the objective lens had corrosion could not be determined.However, the issue was likely a degradation problem and/or external factors.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.